# SDR AUS20010743

- Difficulty date: May 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-32-260
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 79543002
- Condition: Failed
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEARLOWER LEG SEPARATED FROM UPPER LEG. SUSPECT CAUSED BY FAILURE OF THE CENTRE TORQUE LINK BOLT. LOWER LEG HOLED LH FLAP DURING SEPARATION.
